Detailed Information

Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Geometry of moduli space of sheaves on del Pezzo surfaces via Maruyama transform

Authors
Choi, JinwonChung, Kiryong
Issue Date
Feb-2019
Publisher
TAYLOR & FRANCIS INC
Keywords
Birational geometry; del Pezzo surface; elementary modification; stable sheaf
Citation
COMMUNICATIONS IN ALGEBRA, v.47, no.2, pp 907 - 916
Pages
10
Journal Title
COMMUNICATIONS IN ALGEBRA
Volume
47
Number
2
Start Page
907
End Page
916
URI
https://scholarworks.sookmyung.ac.kr/handle/2020.sw.sookmyung/3830
DOI
10.1080/00927872.2018.1498870
ISSN
0092-7872
1532-4125
Abstract
In this paper, we prove that the moduli space of stable pairs (or sheaves) on del Pezzo surface S is isomorphic to the Maruyama type transformation of a projective bundle of a quiver representation space.
Files in This Item
Go to Link
Appears in
Collections
이과대학 > 수학과 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Choi, Jinwon photo

Choi, Jinwon
이과대학 (수학과)
Read more

Altmetrics

Total Views & Downloads

BROWSE